Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extending local analytic conjugacies


Author: Hiroyuki Inou
Journal: Trans. Amer. Math. Soc. 363 (2011), 331-343
MSC (2010): Primary 37F10; Secondary 32B10, 30D05
DOI: https://doi.org/10.1090/S0002-9947-2010-05049-4
Published electronically: August 25, 2010
MathSciNet review: 2719684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if two globally-defined one-dimensional complex dynamics are locally analytically conjugate, then we extend the conjugacy to obtain global conjugacy by a correspondence. The most important case occurs when two rational maps have analytically conjugate polynomial-like restrictions. In this case, we prove that there exists another rational map which is semiconjugate to them both by some rational maps.


References [Enhancements On Off] (What's this?)

  • [BE] X. Buff, A. L. Epstein. From local to global analytic conjugacies. Ergodic Theory Dynam. System 27 (2007), 1073-1094. MR 2342966 (2008g:37039)
  • [BS] S. Bullett, C. Penrose. Regular and limit sets for holomorphic correspondences. Fund. Math. 167 (2001), 111-171. MR 1816043 (2002d:37068)
  • [C] E. M. Chirka. Complex analytic sets. Translated from the Russian by R. A. M. Hoksbergen. Mathematics and its Applications (Soviet Series), 46. Kluwer Academic Publishers Group, Dordrecht, 1989. MR 1111477 (92b:32016)
  • [DH] A. Douady, J. H. Hubbard. On the dynamics of polynomial-like mappings. Ann. Sci. École Norm. Sup. (4) 18 (1985), 287-343. MR 816367 (87f:58083)
  • [En] H. T. Engstrom. Polynomial substitutions. Amer. J. Math. 63 (1941), 249-255. MR 0003599 (2:242f)
  • [Er] A. Eremenko. Some functional equations connected with the iteration of rational functions. Algebra i Analiz 1 (1989), 102-116; translation in Leningrad Math. J. 1 (1990), 905-919. MR 1027462 (90m:30030)
  • [Ha] W. K. Hayman. Meromorphic functions. Oxford Mathematical Monographs, The Clarendon Press, Oxford, 1964. MR 0164038 (29:1337)
  • [I] H. Inou. Combinatorics and topology of straightening maps II: discontinuity. In preparation.
  • [M] J. Milnor. On Lattès maps. Dynamics on the Riemann Sphere. Eds. P. Hjorth and C. L. Petersen. A Bodil Branner Festschrift, European Mathematical Society, 2006, pp. 9-43. MR 2348951 (2008e:37001)
  • [R] J. F. Ritt. Prime and composite polynomials. Trans. Amer. Math. Soc. 23 (1922), 51-66. MR 1501189
  • [Z] M. E. Zieve. Decompositions of Laurent polynomials. Preprint.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37F10, 32B10, 30D05

Retrieve articles in all journals with MSC (2010): 37F10, 32B10, 30D05


Additional Information

Hiroyuki Inou
Affiliation: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan

DOI: https://doi.org/10.1090/S0002-9947-2010-05049-4
Received by editor(s): September 12, 2008
Received by editor(s) in revised form: February 26, 2009
Published electronically: August 25, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society